Sorry - this product is no longer available

OUT OF STOCK
Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct

922-10670 - Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct
SKU: 922-10670
$12.00

Alka Seltzer Plus Maximum Strength Severe Sinus, Allergy and Cough Liquid Gels 24/Ct - Provides fast relief of sinus congestion and pressure, runny nose and sneezing, itchy watery eyes, headache and pain and cough.

ES:Alka Seltzer más Seno Nasal Severa Congestion Alergia plus Tos Gel Líquido 24/Ct



922-10670 ACTIVE INGREDIENTS: Acetaminophen 325mg, dextromethorphan hydrobromide 10mg, doxylamine succinate 6.25mg, phenylephrine hydrochloride 5mg

922-10670 INACTIVE INGREDIENTS: D&C yellow No. 10, FD&C blue No 1, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.